MathSciNet Relay Station
MathSciNet bibliographic data
MR2458224 45D05 (65R20)
Odibat, Zaid M. Differential transform method for solving Volterra integral equation with separable kernels. Math. Comput. Modelling 48 (2008), no. 7-8, 1144–1149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement